Keyword : quaternary generalized cyclotomic sequence


Trace Representation over Fr of Binary Jacobi Sequences with Period pq
Minglong QI Shengwu XIONG Jingling YUAN Wenbi RAO Luo ZHONG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/03/01
Vol. E98-A  No. 3 ; pp. 912-917
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Jacobi sequencetrace representationindicator functionquadratic characterpqth root of unityquaternary generalized cyclotomic sequence
 Summary | Full Text:PDF